CM Paracetamol 500mg 100 tablets

$3.95

Out of stock

The temporary relief of pain associated with headache, arthritis, muscular aches and neuralgia. Reduces fever.

Out of stock

Product Description

Product Description

Each tablet contains the active ingredient: Paracetamol 500 mg

For further information, speak to your pharmacist or other healthcare professional.

Adults: 1-2 tablets (maximum 8 tablets per day). Children 7-12 yrs: half to 1 tablet (maximum 4 tablets per day). Take with water every 3-4 hours if necessary.

This preparation is for the relief of minor & temporary ailments & should be used strictly as directed. Prolonged use without medical supervision could be harmful.